• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6832
School of Physics
  Title:   On the Generalized Unitary Parasuersymmetry Algebra of Beckers-Debergh
  Author(s): 
1.  A. Chenaghlou
2.  H. Fakhri
  Status:   Published
  Journal: Int. J. Mod. Phys. A
  No.:  18
  Vol.:  18
  Year:  2003
  Pages:   939-955
  Supported by:  IPM
  Abstract:
An appropriate generalization of the unitary parasupersymmetry algebra of Beckers-Debergh to arbitrary order is presented in this paper. A special representation for realizing of the even arbitrary order unitary parasupersymmetry algebra of Beckers-Debergh is analyzed by one dimensional shape invariance solvable models, 2D and 3D quantum solvable models obtained from the shape invariance theory as well. In particular in the special representation, it is shown that the isospectrum Hamiltonians consist of the two partner Hamiltonians of the shape invariance theory.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right